# SDR DALA2014100705516

- Difficulty date: October 6, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1485.  FRAME REMOVED IAW AMM 20-12-01, FASTENERS WERE REMOVED IAW SRM 51-30-2, 51-30-5, REPAIR ANGLE WAS FABRICATED IAW SRM 53-03, FIG 43.  CRACK WAS STOP DRILLED IAW SRM 53-03, PAR 38;  REPAIR ANGLE WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14, 21.  REPAIR ANGLE WAS INSTALLED IAW SRM 53-03, FIG 48 AND 51-30-2, 51-30-5.
